Pain Channel
Topics & Medications
Quicklinks
Related Channels

Percocet Withdrawl

Were you looking for information about Percocet Withdrawal? Percocet withdrawl is a common misspelling of Percocet.
 
Because the body becomes accustomed to the effects of Percocet® over time, you may experience withdrawal symptoms if you stop taking it too quickly. Signs of Percocet withdrawal include diarrhea, vomiting, and agitation, among others. Withdrawal symptoms can occur with chronic, legitimate use of the drug, as well as with Percocet abuse. Although withdrawing from Percocet can be rather uncomfortable and unpleasant, you can be assured that it is not usually life-threatening.
 
(For more information, click Percocet Withdrawal. This article provides an in-depth look at what can happen when a person tries to stop taking the narcotic "cold turkey" and explains how a doctor can help minimize withdrawal symptoms when it's time to quit.)
 
Ways to Prep Your Kitchen to Eat Well During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.